# SDR 3EJA2025102400002

- Difficulty date: September 25, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N701JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0607
- Aircraft time: 3,060 hours, 2,123 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Faulted
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AS THE NOSE CLIMBED ABOVE THE FLIGHT DIRECTOR USED THE ELECTRICAL NOSE DOWN TRIM BUT WAS NOT ABLE TO GET THE AIRCRAFT NOSE DOWN. THEN ATTEMPTED TO PUSH THE CONTROL YOKE FORWARD AND HAD A HARD TIME GETTING THE NOSE DOWN AND SAW THE CAS MESSAGE “ELECTRICAL TRIM FAILURE” AS PIC TOOK CONTROL OF THE AIRCRAFT IT SUDDENLY PITCHED NOSE DOWN AND HAD TO AGGRESSIVELY PULL BACK ON THE YOKE.  INSPECTED ELECTRIC TRIM SERVO FOR WEAR AND SHAVINGS NO DEFECTS NOTED, CHECKED ELEVATOR TRIM ACTUATOR PUSHROD BOLTS FOR FREEDOM OF MOVEMENT CHECKED GOOD. ELEVATOR TRIM SERVO CABLE TENSIONS CHECK GOOD.  ELECTRIC TRIM OPERATION CHECK GOOD. DOWNLOADED ARES DATA AND G3000 ASSERT DATA AND REVIEWED BY TEAM 525, DETERMINED NO FAULT FOUND.
